# SDR R61A201709270729

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 25,531 hours, 20,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Dented
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SIX INCH DENT WAS FOUND BENEATH THE R2 DOOR, 30 INCHES FWD OF LAVATORY SERVICE DOOR, NINE INCHES OTBD OF CENTER LINE. THE DENT PASSES THROUGH RADIO ALTIMETER ANTENNA.  CUT OUT THE DAMAGED AREA OF SKIN AND REPAIRED IAW ETD2017-170-083220, REV A.  MAJOR.
